# SDR AALA202004159006

- Difficulty date: April 14, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 59,545 hours, 26,746 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: E0415B3LM016
- Condition: Burned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - COCKPIT OVERHEAD PANEL, 40VU, YELLOW ELECTRIC PUMP (3804GX)PUSHBUTTON SWITCH BURNED. REPLACED PUSHBUTTON SWITCH 3804GX IN OVERHEAD PANEL 40VU PER ESPM 20-45-11, AND PERFORMED OPERATIONAL TEST OF HYDRAULIC YELLOW ELECTRIC PUMP PER AMM 29-24-00-863-001-A, TESTED OK.
